# SDR CA060216001

- Difficulty date: February 15, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 32,269 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03600923
- Condition: Failed
- Location: Starter Gen
- Part time: 18,997 hours
- Component: Starter Gen, Bfgoodrich
- Component part number: 23088008
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ORIG SNAG (STARTER SWITCH DOES NOT AUTO DELATCH) DRIVE END BEARING FAILURE (03-6009-23)  STARTER GENERATOR HAS BEEN MODIFIED TO -008 (S/B -8-24-81)   (TC NR 20060216001)
